International Journal of Mathematics and Computational Science
All Issues
2018 | Volume 4 No.1 (Mar.) No.2 (Jun.) No.3 (Sep.)
2017 | Volume 3 No.1 (Feb.) No.2 (Apr.) No.3 (Jun.)
2016 | Volume 2 No.1 (Feb.) No.2 (Apr.) No.3 (Jun.)
2015 | Volume 1 No.1 (Feb.) No.2 (Apr.) No.3 (Jun.) No.4 (Aug.) No.5 (Oct.) No.6 (Dec.)
Vol.2, No.2, Apr. 2016
J. M. Guo,   Y. H. Qian,   S. P. Chen 
Pages: 43-54    Publication Date: May 12, 2016      Views: 1045      Downloads: 666
Liping Xu 
Pages: 55-63    Publication Date: May 12, 2016      Views: 906      Downloads: 517
600 ATLANTIC AVE, BOSTON,
MA 02210, USA
+001-6179630233
AIS is an academia-oriented and non-commercial institute aiming at providing users with a way to quickly and easily get the academic and scientific information.
Copyright © 2014 - 2017 American Institute of Science except certain content provided by third parties.